# SDR VNAA202508020001

- Difficulty date: May 25, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670390951
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE OF AFT POTABLE WATER SERVICE DOOR AND AFT LAVATORY SERVICE DOOR.  HINGES OF AFT LAVATORY SERVICE DOOR (2EAS) WERE REPLACED PER CRJ900 SRM 51-41-02-001-001-A01 AND PAINT ON HINGES OF AFT POTABLE WATER SERVICE DOOR (2EAS) WAS REMOVED PER CRJ900 SRM 51-26-01-001-001-A01 NO DAMAGE WERE FOUND PER SRM 51-11-00-001-001-A01 AND WERE PAINTED PER SRM 51-25-01-001-001-A01
